# SDR LR7A9951

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shelf
- Condition: Cracked
- Location: Bs 10.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RAMP ASSY RAMP STA 10.4 SHELF CRACKED AND DENTED AT LBL 35 TO LBL 37.  REPAIRED IAW SMP 583 51-140-12.
